# SDR ASAA2015111113741

- Difficulty date: November 11, 2015
- Submitted: November 13, 2015
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 27,990 hours, 8,562 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE MESSAGE APPEARED AFTER ENGINE START ON THE GROUND.  ACFT GROUNDED.  QRH RESET PROCEDURES ACCOMPLISHED.  OPERATION BACK TO NORMAL.
